# SDR CA080613004

- Difficulty date: June 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 15,313 hours
- Engine: Lyc O320H2AD
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: AN310A
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT RUDDER PEDAL SYSTEM INSPECTED TO VERIFY CLEARANCE BETWEEN THE BOLT AND NUT HOLDING THE BRAKE BELLCRANK LOCATED BESIDE THE RIGHT RUDDER PEDAL ARM BAR ON THE PILOT SIDE AND THE NOSE GEAR STEERING ARM TUBE ATTACHMENT. BOLT WASHER AND NUT REPOSITIONED TO ALLOW CLEARANCE. MINOR INTERFERENCE NOTED PRIOR TO REPOSITIONING. INSPECTION CARRIED OUT AFTER FINDINGS AS DESCRIBED IN SDR 20080613002 (TC# 20080613004)
